# SDR 2008UALA06042

- Difficulty date: October 9, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,802 hours, 11,268 cycles
- Engine: Pwa PW4060
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE 'L OIL FILTER' STATUS MSG DISPLAYED.
